# SDR SWIA202161674

- Difficulty date: August 3, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPOILERON IB & OB MOUNT BOLTS NUTS AND IB AND OB KEEPER BOLTS ARE CORRODED     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED RH WING SPOILERON IB AND OB MOUNT BOLTS NUTS AND IB AND OB KEEPER BOLTS IAW CRJ 200 AMM 27-64-05-000/400-801 OPS CHECK GOOD REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
